アルマジャパン アルマジャパンへようこそ! 会員様限定割引中!
サプリメントから機能性食品を中心に厳選 12,424 製品取扱い!
【安心の無料再出荷サービス】で安心してご利用いただけます!
ホーム カテゴリー別 メーカー別
ご注文方法 Q&A ご質問 spacer
インターネット通販の27年の実績と信頼! お気軽にお問い合わせ下さい!    フリーダイヤル    0120-987-651
ライフエクステンション    Life Extension     メーカーURLへ  

アスピリン 81 mg エンテリック コーティッド    Aspirin 81 mg Enteric Coated

サイズ:300 Tabs
製品コード:LEF1066
アスピリン 81 mg エンテリック コーティッド
ライフエクステンション ライフエクステンション全製品へ
通常価格:¥1,394 (非課税)
割引価格:¥951 (非課税)
在庫:入荷まで約1〜5日
  
米国より直送します。送料は“カートに入れる”をクリックすると表示されます。
 
 

英語から日本語へのGoogle翻訳(ご参考)---> <自動翻訳>

spacer
spacer
Aspirin, 81 mg 300 enteric safety coated tablets
Numerous studies document the multiple health benefits of daily low dose aspirin. Aspirin helps to maintain normal platelet aggregation in blood vessels via several mechanisms, including suppressing thromboxane H2, prostaglandin E2, and possibly C-reactive protein.

Uses Temporarily relieves minor aches and pains. Other therapy as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches, fever, or other symptoms needing immediate relief.

Directions: Do not exceed recommended dosage. Drink a full glass of water with each dose.
Adults and children 12 years of age and over: take 4 to 8 tablets every four hours not to exceed 48 tablets in 24 hours, unless directed by a doctor.
Children under 12 years of age: consult a doctor.

Ingredients: 1 tablet sjupplies:
Aspirin (NSAID)† 81 mg
Inactive ingredients: acetylated monoglycerides, anhydrous lactose, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, D&C Yellow #10 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, hypromellose phthalate, iron oxide Yellow (iron oxide ochre), methacrylic acid, copolymer, microcrystalline cellulose, mineral oil, polyethylene glycol (PEG)-400, polysorbate 80, povidone, pregelatinized starch, propylene glycol, simethicone, silicon dioxide, sodium bicarbonate, sodium hydroxide, sodium lauryl sulfate, starch, stearic acid, talc, titanium dioxide, triacitin, and triethyl citrate.
†nonsteroidal anti-inflammatory drug

Warning: Reye’s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign on Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), or shock.

Stomach bleeding warning: This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more or for longer time than directed.

Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.

Ask a doctor if: stomach bleeding warning applies to you, you have a history of stomach problems, such as heartburn, you have high blood pressure, heart disease, liver cirrhosis, or kidney disease, you are taking a diuretic, or you have asthma.

Stop use and ask a doctor if you experience any of the following signs of stomach bleeding: feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better, allergic reaction occurs, ringing in the ears or a loss of hearing occurs, pain gets worse or lasts more than 10 days, fever gets worse or lasts more than 3 days, any new symptoms appear, or redness or swelling is present in the painful area.

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during the delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. spacer
spacer

ログイン /ログオフ
おすすめ製品
イムノ リンク AHCC+ラブレ 50ml×60本

イムノ リンク AHCC+ラブレ
イムノ リンク AHCC+ラブレ 製品詳細へ
メーカー価格: ¥77,760 (税込)

AHCC イムノ メディック ピュア 細粒ピュア750mg×120袋

AHCC イムノ メディック ピュア
AHCC イムノ メディック ピュア 製品詳細へ
メーカー価格: ¥45,360 (税込)

ジェイソン ウィンターズ ティー プリ-ブルード 4 Ounces

ジェイソン ウィンターズ ティー プリ-ブルード
ジェイソン ウィンターズ ティー プリ-ブルード 製品詳細へ
オリジナルブレンドの徳用タイプです
通常価格:¥4,175 (非課税)
割引価格:¥3,103 (非課税)


アルマジャパン
フリーダイヤル 0120-987-651 電話受付 月〜金 10:00AM〜3:00PM(祝祭日除く)
FAX 0749-54-5255

Copyright 1997-2024 Learnjoy Corporation, All Rights Reserved